# SDR IPXA12175788

- Difficulty date: September 3, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FR 12 RT FITTING HAS A CRACK.  R & R MAIN CABIN FR 12 RT FITTING IAW A300-5310-23539-C, APPENDIX E.
